# SDR USAA2013081200004

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK,  EMERGENCY LIGHT AT SEAT 15 RIGHT FAILED. TROUBLESHOT TO AN OPEN WIRE BETWEEN POWER SUPPLY M734 AT BS 1324  OVER R3 DOOR. RECONNECTED WIRES W3634-0014-20 & W0634-0001-20 IAW WDM 33-51-14.
